RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 6, Pages 161–183 (Mi aa717)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Antimonotone and $P$-exact quadratic forms, and representations of partially ordered sets

L. A. Nazarova, A. V. Roiter, M. N. Smirnova

Institute of Mathematics, Ukrainian National Academy of Sciences

Full text: PDF file (1114 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:6, 1015–1030

Bibliographic databases:

Received: 14.02.2005

Citation: L. A. Nazarova, A. V. Roiter, M. N. Smirnova, “Antimonotone and $P$-exact quadratic forms, and representations of partially ordered sets”, Algebra i Analiz, 17:6 (2005), 161–183; St. Petersburg Math. J., 17:6 (2006), 1015–1030

Citation in format AMSBIB
\Bibitem{NazRoiSmi05}
\by L.~A.~Nazarova, A.~V.~Roiter, M.~N.~Smirnova
\paper Antimonotone and $P$-exact quadratic forms, and representations of partially ordered sets
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 6
\pages 161--183
\mathnet{http://mi.mathnet.ru/aa717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202449}
\zmath{https://zbmath.org/?q=an:1168.16302}
\elib{http://elibrary.ru/item.asp?id=9188325}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 6
\pages 1015--1030
\crossref{https://doi.org/10.1090/S1061-0022-06-00938-1}


Linking options:
  • http://mi.mathnet.ru/eng/aa717
  • http://mi.mathnet.ru/eng/aa/v17/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Redchuk, “Separating functions and their applications”, J. Math. Sci. (N. Y.), 145:1 (2007), 4805–4810  mathnet  crossref  mathscinet  zmath  elib
    2. A. V. Yakovlev, “To the memory of Andrei Vladimirovich Roiter”, J. Math. Sci. (N. Y.), 145:1 (2007), 4831–4835  mathnet  crossref  mathscinet  zmath  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:254
    Full text:77
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019